Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

im on my 4th week.... and nothing at all. my backs breaking out more than it used to and my face is prolly worse since i started mino. I know people say ull se changes rom 6-8 weeks but wtf? i dont get it u take the pill for about 28 days and nothing? July 5th my nexy derm apointment i think im gonna go with accutane if it doesnt help

Share this post


Link to post
Share on other sites

hey man hang in there, im on doxy for about 3 weeks, absolutely no results. im trying to stay patient, i know how it is man. give it another 2 weeks until you give it up. then theres accutane.

good luck dude.

Share this post


Link to post
Share on other sites

I took mino about 2 years ago and had absolutely no results. In my opinion it is a pretty weak drug.

Share this post


Link to post
Share on other sites

Aren't there studies that question the effectiveness of mino and doxy? I'll look them up, but all I can tell you is that I used mino for three months with absolutely no results. Seriously though, you may want to break away from your derm. I realize now that derm's are only for novices when it comes to fighting acne. There are so many BETTER solutions without prescriptions. And if you really want those prescriptions, you can get them online without need of a derm.

Share this post


Link to post
Share on other sites

i took mino for a year and a half and it really really controled my face ance since ive been off it about 2 years now. i never get as bad break out as i did before i went on mino it helped in the long run i dont know how but it did lol

Share this post


Link to post
Share on other sites

ya its wierd, last year my derm gave me tetra, i was clear the whole year up until around febrauary/march this year. tetra did wonders, i didn't even have to wash my face, use topicals, i ate whatever i wanted, i just took the pill and didnt break out at all.

then suddenly in march i guess it just wore off? im trying doxy now but my acne persists.....maybe i just became immune to its anti bacterial effects.....oh well, if there is one prescription medication, its accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×